My Cart: 0 item(s)

Product Search
Free Ground Shipping On Orders Over $55
Product Search


Medique Medicidin-D Cold and Allergy Relief (250/bx)
  • Product Specifications:

    Shipping Weight: 0.97 pounds

    Brand: Medique

    • Medique Medicidin-D Cold and Allergy Relief (250/bx)

      Part #: 922-90829BX250

    • 'Medique Medicidin-D Cold and Allergy Relief (250/bx)' is temporarily out of stock.
    • $45.50

    •  

    • Medique Medicidin-D, Cold and Allergy Relief - 250-Packets of 2 

      Effectively relieves irritating symptoms of cold, flu allergies and sinus. May cause drowsiness. Five hundred tablets per box. Each tablet contains acetaminophen 325mg, chlorpheniramine maleate 2mg and phenylephrine HCI 5mg. 



    Customers Also Bought